Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Diabetic. Taking urimax for urine flow. Ayurvedic medicine to cure prostrate enlargement?

Dr I am seventy years old, I am a diabetic, but my diebetic is normal fasting93 and after lunch 123 now, iam very strict in diet, my retina also problem, so I am taking Ayurvedic medicine for eyes in sreedareyam. Now I am having slow urine flow, and my erection is also reduced a little, and semen flow also stopped. My motion and urine is normal, my diabetic dr give urimax so urine flow normal, which Ayurvedic medicine I twke to cure my prostrate enlargement dr, please tell me.
Asked On : Thu, 18 Apr 2013
Answers:  2 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
1. blood sugar is under control with retina problem, could be possible diabetic retinopathy.
2. delayed/reduced erection: Erectile dysfunction due to Age or long term diabetes effect on reproductive organs.
3. for maintaining urine flow take either Himplasia (but make sure you don't have high blood pressure problem).
Answered: Mon, 15 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Homeopath Dr. Rachel Indukuri's  Response
Hello and welcome to healthcare magic forum!

I'm a homeopath so all i can advise is you to take homeopathic treatment for prostrate enlargement!

Also for the decreased erectile dysfunction homeopathy works well! Try Selenium 200, 4 pills once a

day. and B#13 drops.

wishing you good health!

Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor